# SDR 2008UALA03834

- Difficulty date: July 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 67,582 hours, 11,170 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL INOP AFT GALLEY CROSS AISLE.  *S/D*  FOUND BURNED OUT LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY, OP CHECK GOOD.  AC OK FOR SERVICE.
